Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Tired! No energy Sheilac

Posted by phidippus on July 16, 2017, at 19:08:44

In reply to Re: Wellbutrin Tired! No energy SLS, posted by Sheilac on December 15, 2016, at 10:41:19

Dopamine acts as referee for the sleep/wake cycle. Too little dopamine and you can experience fatigue and too much can produce addictive behaviors and too much energy. I think you may need to increase dopamine, so I would actually increase your Wellbutrin, as it acts as dopamine reuptake inhibitor, increasing extracellular levels of dopamine.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1094148]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1093519
URL: http://www.dr-bob.org/babble/20161215/msgs/1094148.html